# SDR HNAA2013092500512

- Difficulty date: September 25, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,834 hours, 54,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 85310945107
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ANGLE FOUND CRACKED ON LT FRAME X63 BELOW COCKPIT WINDSHIELD LOWER FRAME.  REPAIRED LT FRAME ANGLE IN COCKPIT LOWER FRAME IAW SRM 51-42-05 AND SRM 51-40-10.
